# SDR EISA98216

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOOP 'A' FAILS TO TEST, LOOP 'B' CHECK OK.  FOUND ON PREFLIGHT.  GENERATED FROM PILOT REPORT.  FOUND CONTACTS ON CONNECTOR TO BE DIRTY.  CLEANED AND RESEATED CONTACTS.  CHECK GOOD.  (M)
